# SDR SWAA2016010447599

- Difficulty date: November 14, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD WEB CRACKED AT LBL 17 - LBL 28.  REPAIRED WEB IAW EA.
